Bottom rash :(

  • umbungo2

    Posts: 1

    Oct 17, 2016 5:46 PM GMT
    For several years I've had a rash on my bottom which causes me to itch at night and when going to the toilet. It is a pleasurable itch. My doctor said it was a fungal sweat rash thing and I have tried hydrocortisone creams which clear it up over 7 days but it then comes back. It is not advisable to use these steroid creams all the time because they harm the skin.

    I want to be clean and healthy when meeting guys (which I haven't done for several years now). This is also affecting my confidence.

    I understand that there probably isn't a quick fix for this. My diet is ok but as with most people I should eat more fibre and cut back on spicy/sugery food!

    Has anyone has a similar problem? Are there any tips anyone can give?

    Thanks icon_smile.gif
  • Destinharbor

    Posts: 4433

    Oct 17, 2016 6:18 PM GMT
    I've never experienced that but have you tried a wicking underwear brand like UnderArmour? If it is the moisture your body is creating it seems like that might help. I don't understand if it is fungal why it can't be cured.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 18, 2016 7:05 PM GMT
    In a case of fungal infection you shouldn`t use steroids... What kind of doctor prescribed that bullshit to you?
    Fungal infection is cured with anti-fungal drugs. Most of those drugs contain Fluconazole (https://en.wikipedia.org/wiki/Fluconazole) as the main active ingridient.
    Some of doctors say you have to use a cream form of Fluconazole but I don`t really think that this is the most effective way to fight fungus in comparison to oral (pills) form. The explanation of that is pretty simple - some of fungus have "roots" that spread much far from the area you spread a cream.
    Plus, you have to iron your underwear, clothes and your bed fabric and everything touch your body to avoid getting infection again.
    Moreover, normaly a body fights any infections effectively unless your immunity is weakend because of many reasons. Ask your doctor for blood test and antifungal treatment.
    Remember, every treatment has its own side effects in different people.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 18, 2016 7:16 PM GMT
    Another idea is to use a blow dryer to thoroughly dry yourself down there after you take a shower and towel dry.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 19, 2016 4:06 AM GMT
    As mentioned above, hydrocortisone is an immune-suppressant. For allergic-type rashes. Not the thing to use on an infection at all.
    In the absence of an accurate diagnosis, the only thing that comes to mind is removing any source of external irritation that might be contributing. Keep the affected area clean and dry. Don't wear excessive clothes. Try different fabrics and detergents. Sleep naked.
  • Dynamo_spark

    Posts: 224

    Oct 19, 2016 8:31 AM GMT
    You may have localised eczema, which is rare. You should consult a Dermatologist.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 19, 2016 7:27 PM GMT
    Dynamo_spark saidYou should consult a Dermatologist.

    Definitely this.